My hair has been falling out a lot within the past few weeks. I'm female, 21 and there isn't baldness in my family. I have not had any increased stress lately. When I told my parents about my hair, however, they stated that they have had similar thinning(not balding) episodes lately and think it's because of a lack of vitamins. About one month ago I started to take B50 vitamins from the grocery store as perscribed on the bottle and then stopped about two weeks ago. Is it possible that I became dependent on the vitamins that fast and that is why my hair is falling out? What should I do? I don't want to lose my hair!
I'm not trying to make you panic but maybe look into alopecia. I've never heard of any type of vitamin having that type of effect- my cousin actually just started losing her hair (she's 24) for no reason and actually has a spot she lost on her groin area. They gave her some cream and it looks like the bald spots are beginning to grow hair. Not sure if this helped or not~ good luck
I too had hair falling out. I was tested and I found out that I had low iron. My physician put me on iron supplements and this seemed to help. A simple blood test is all that is required. Hope this was helpful!
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.